多参量Hilbert积分不等式的推广

崔志锋, 刘名生

崔志锋, 刘名生. 多参量Hilbert积分不等式的推广[J]. 华南师范大学学报(自然科学版), 2009, 1(1): 29-33 .
引用本文: 崔志锋, 刘名生. 多参量Hilbert积分不等式的推广[J]. 华南师范大学学报(自然科学版), 2009, 1(1): 29-33 .
The Generalization of Hilbert's Integral Inequality With Some Parameters[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(1): 29-33 .
Citation: The Generalization of Hilbert's Integral Inequality With Some Parameters[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(1): 29-33 .

多参量Hilbert积分不等式的推广

详细信息
    通讯作者:

    崔志锋

  • 中图分类号: 

    O178

The Generalization of Hilbert's Integral Inequality With Some Parameters

  • 摘要: 通过引入多个参数和β函数,得到一个推广的具有最佳常数因子的Hilbert积分不等式.同时, 考虑了它的等价形式和一些特殊结果.
    Abstract: By introducing some parameters, a new generalization of Hilbert's integral inequality with the best constant factor was obtained, which involves the β function. As its applications, the equivalent form and some particular results were investigated.
计量
  • 文章访问数:  2091
  • HTML全文浏览量:  118
  • PDF下载量:  337
  • 被引次数: 0
出版历程
  • 收稿日期:  2008-04-15
  • 修回日期:  2008-11-06
  • 刊出日期:  2009-02-24

目录

    /

    返回文章
    返回